Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Underwent abortion. Taken isotroin 10. Was abortion the right decision?

hi doctor i was taking isotroin 10 and during that period i got pregnant .i had only i strip capsule and i got the my pregnancy news i was scared and i abott my child,if i would not have taken that stap then what happend ?whould my chaild be healthy.i'm confuse was my decision right?i'm asking this question to you because ti would not happen again.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Isotroin belongs to category X drug in pregnancy according to FDA.
So the possibility of fetal risk is there.
As you used only few tablets if you want you can continue the pregnancy with regular antenatal checkups and ultrasound examinations.
Mainly early pregnancy scan and TIFFA scan are important to exclude any possible anomaly at the earliest.
For more details you can ask me through:
Take care.

Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor